MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG YSIO X.PREE GEN2; SYSTEM, X-RAY, STATIONARY

SIEMENS HEALTHINEERS AG YSIO X.PREE GEN2; SYSTEM, X-RAY, STATIONARY
Model Number 11574001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Concussion (2192)
Date of Event 03/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: the complaint was made by a siemens employee.A customer contact name and phone number were not provided for reporting purposes.H3, h6: component code g07002 was used for the bracket/stretch grip component.Initial actions (corrective and/or preventive): no general problem has been detected for the installed base which requires immediate action.Manufacturer's preliminary results and conclusion: during the inspection it appeared that the stretch grip may not have been tightened correctly and could therefore move downwards unintentionally.The investigation is ongoing.A supplemental report will be submitted upon receipt of additional reportable information and/or investigation completion.
 
Event or Problem Description
Siemens healthiness was notified of an issue with the ysio x.Pree gen2 system during a patient examination.It was communicated that during a lateral chest x-ray procedure, the stretch grip detached and fell.The user had their head below the grip and was struck on the head by the detached grip.The user was diagnosed with a concussion as a result of the impact.No injury of the patient was communicated.

Brand Name
YSIO X.PREE GEN2
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
Siemens Healthineers AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
+1(484)323-4198
MDR Report Key24639286
Report Number3004977335-2026-00039
Device Sequence Number10207664
Product Code KPR
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K250738
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11574001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexFemale